Rational points of a curve which has a nontrivial automorphism
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, p. 551-569
@article{ASNSP_1997_4_24_3_551_0,
     author = {Fujimori, Masami},
     title = {Rational points of a curve which has a nontrivial automorphism},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {3},
     year = {1997},
     pages = {551-569},
     zbl = {0916.11035},
     mrnumber = {1612405},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_3_551_0}
}
Fujimori, Masami. Rational points of a curve which has a nontrivial automorphism. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 3, pp. 551-569. http://www.numdam.org/item/ASNSP_1997_4_24_3_551_0/

[1] V.A. Dem'Yanenko, Rational points of a class of algebraic curves, Amer. Math. Soc. Transl. Series 2, 66 (1968), 246-272. | Zbl 0181.24001

[2] M. Fujimori, On the solutions of Thue equations, Tôhoku Math. J. 46 (1994), 523-539. Correction and supplement, 2 pages, 1996. | MR 1301287 | Zbl 0828.11015

[3] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52Springer-Verlag, New York, 1977. | MR 463157 | Zbl 0367.14001

[4] S. Lang, Fundamentals of Diophantine Geometry, Springer-Verlag, New York, 1983. | MR 715605 | Zbl 0528.14013

[5] Yu. I. Manin, The Tate height ofpoints on an abelian variety. Its variants and applications, Amer. Math. Soc. Trans1. Series 2, 59 (1966), 82-110. | Zbl 0192.26801

[6] Yu.I. Manin, The refined structure of the Neron-Tate height, Math. USSR-Sb. 12 (1970), 325-342. | Zbl 0252.14007

[7] J.S. Milne, Abelian varieties, In G. Cornell and J.H. Silverman, editors, "Arithmetic Geometry", pages 103-150, Storrs Conn. 1984, 1986. Springer-Verlag, New York. | MR 861974 | Zbl 0604.14028

[8] J.S. Milne, Jacobian varieties, In G. Cornell and J. H. Silverman, editors, " Arithmetic Geometry", pages 167-212, Storrs Conn. 1984, 1986. Springer-Verlag, New York. | MR 861976 | Zbl 0604.14018

[9] J.-P. Serre, Lectures on the Mordell-Weil Theorem, Aspects of Mathematics. E15 Friedr. Vieweg & Sohn, Braunschweig, 2nd edition, 1990. | MR 1757192 | Zbl 0676.14005